Volume 23, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Shake genus and slice genus

Lisa Piccirillo

Geometry & Topology 23 (2019) 2665–2684
Bibliography
1 T Abe, I D Jong, Y Omae, M Takeuchi, Annulus twist and diffeomorphic 4–manifolds, Math. Proc. Cambridge Philos. Soc. 155 (2013) 219 MR3091516
2 S Akbulut, On 2–dimensional homology classes of 4–manifolds, Math. Proc. Cambridge Philos. Soc. 82 (1977) 99 MR0433476
3 S Akbulut, Knots and exotic smooth structures on 4–manifolds, J. Knot Theory Ramifications 2 (1993) 1 MR1209316
4 D Bar-Natan, S Morrison, others, Khovanov homology, online resource (2005)
5 W R Brakes, Manifolds with multiple knot-surgery descriptions, Math. Proc. Cambridge Philos. Soc. 87 (1980) 443 MR556924
6 T D Cochran, B D Franklin, M Hedden, P D Horn, Knot concordance and homology cobordism, Proc. Amer. Math. Soc. 141 (2013) 2193 MR3034445
7 T Cochran, S Harvey, The geometry of the knot concordance space, Algebr. Geom. Topol. 18 (2018) 2509 MR3848393
8 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and L2–signatures, Ann. of Math. 157 (2003) 433 MR1973052
9 T D Cochran, A Ray, Shake slice and shake concordant knots, J. Topol. 9 (2016) 861 MR3551841
10 C Davis, P Feller, M H Kim, J Meier, A Miller, M Powell, A Ray, P Teichner, Problem list : conference on 4–manifolds and knot concordance, (2016)
11 R E Gompf, K Miyazaki, Some well-disguised ribbon knots, Topology Appl. 64 (1995) 117 MR1340864
12 R E Gompf, A I Stipsicz, 4–Manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
13 M Hedden, J Hom, K Orr, M Powell, Synchronising smooth and topological 4–manifolds, conference report (2016)
14 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
15 R Kirby, Problems in low dimensional manifold theory, from: "Geometric topology" (editor W H Kazez), AMS/IP Studies in Advanced Mathematics 2, Amer. Math. Soc. (1997) 35 MR1470749
16 R Kirby, P Melvin, Slice knots and property R, Invent. Math. 45 (1978) 57 MR0467754
17 E S Lee, An endomorphism of the Khovanov invariant, preprint (2002) arXiv:math.GT/0210213
18 A S Levine, Nonsurjective satellite operators and piecewise-linear concordance, Forum Math. Sigma 4 (2016) MR3589337
19 W B R Lickorish, Shake-slice knots, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 67 MR547455
20 C Livingston, The stable 4–genus of knots, Algebr. Geom. Topol. 10 (2010) 2191 MR2745668
21 A N Miller, L Piccirillo, Knot traces and concordance, J. Topol. 11 (2018) 201 MR3784230
22 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
23 F Swenton, Knot-like objects, software (2011)
24 J Weeks, SnapPea, software (1999)
25 K Yasui, Corks, exotic 4–manifolds and knot concordance, preprint (2015) arXiv:1505.02551